# SDR UIEA2017102301997

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,742 hours, 14,225 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2203241
- Part serial: NA
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DAMAGE DUCT FOR THE RT PACK, THREADS ARE GONE AT SENSOR FOR THE RT COMPRESSOR OUTLET.  REPLACED THE RT PACK OUTLET DUCT.
